# SDR IPXA2020091560256

- Difficulty date: September 14, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 21,563 hours, 13,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE RAFT RELEASE WARNING SYS LIGHT INOP.  DEFERRED SLIDE RAFT RELEASE WARNIG LIGHT, PER MEL 52-73-01-1 PLACARD INSTALLED.  RELEASE WARNING LIGHT TEST GOOD, REF AMM 52-71-11.  THIS CLOSES M720000.
